# SDR AALA202208173026

- Difficulty date: August 15, 2022
- Submitted: August 17, 2022
- Operation: Air carrier
- Aircraft: N195UW
- Make and model: Airbus A300*
- Aircraft serial: 3633
- Aircraft time: 44,288 hours, 17,818 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1 DOOR EMERGENCY POWER SUPPLY UNIT INOPERATIVE. REMOVED AND REPLACED L1 DOOR EMERGENCY POWER SUPPLY UNIT BATTERY IN ACCORDANCE WITH AMM 33-51-38.
